| Model Number |
DTMB1QQ |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
10/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during use of the right ventricular (rv) lead a warning triggered for high rate-non sustained episodes, sensing integrity counter for short v-v intervals.The rv lead appeared to be oversensing on current electrograms (egm) and high rate-non sustained episodes.The oversensing resulted in rates below programmed lower rate of 60 beats per minute (bpm) with noted occasional v-v interval of approximately 40 bpm.It was also reported that rv lead sensitivity was decreased.The cardiac resynchronization therapy defibrillator (crt-d) and rv lead remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that another lead integrity alert (lia) was triggered due to high rate non-sustained episodes and an elevated sensing integrity counter (sic).It was also reported that rv lead triggered a warning for a high defibrillation impedance.It was confirmed that the rv lead had a low voltage fracture.The rv lead was explanted and replaced.
Event or Problem Description
It was further reported that the crt-d was explanted and replaced.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.